# SDR VNAA202308280028

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,170 hours, 32,097 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: CC670106523
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP HINGE ARM FITTING LUGS AT WS 54.55 ARE GOUGED
